I have been struggling for over a year with papules all over my body and face. My dermatologist says it was due to allergy but did not know what it was that was causing my skin eruptions. I have took the prescribed antihistamine and my skin symptoms have not resolved. I was also given topical corticosteroid for my face and body, but that has not helped. The papules are not itchy and are not flaky. I have been suffering from this for over a year, and the papules leave disfiguring marks. People look at me and I am very ashamed to go outside.
Please help me, it has been very difficult to deal with this and I would appreciate your guidance.
Papules on face and body can be due to many conditions like acne, dermal nevi,sebaceous hyperplasia,plane warts,molluscum contagiosum,angiofibroma of the nose and benign pathologies of the skin. It would be best to get it biopsied to confirm the diagnosis.
Are the papules dark colored, black in color, crusty, weeping or pustular? Allergic reaction usually causes rashes which appear suddenly and respond well to histaminics and steroids. Treatment is diagnosis specific. Hence since the papules have been appearing for more than an year, it would be best to get it biopsied.
Hope that this information helps and hope that you will get better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.